Journal article 140 views 6 downloads
Optimal decay and regularity for a Thomas–Fermi type variational problem
DAMIANO GRECO
Nonlinear Analysis, Volume: 251, Start page: 113698
Swansea University Author: DAMIANO GRECO
-
PDF | Version of Record
© 2024 The Author. This is an open access article under the CC BY 4.0 license.
Download (1.89MB)
DOI (Published version): 10.1016/j.na.2024.113698
Abstract
We study existence and qualitative properties of the minimizers for a Thomas–Fermi type energy functional defined by...
Published in: | Nonlinear Analysis |
---|---|
ISSN: | 0362-546X 1873-5215 |
Published: |
Elsevier BV
2025
|
Online Access: |
Check full text
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa68233 |
first_indexed |
2024-11-29T13:46:29Z |
---|---|
last_indexed |
2025-02-04T20:26:35Z |
id |
cronfa68233 |
recordtype |
SURis |
fullrecord |
<?xml version="1.0"?><rfc1807><datestamp>2025-02-04T12:58:46.3613392</datestamp><bib-version>v2</bib-version><id>68233</id><entry>2024-11-12</entry><title>Optimal decay and regularity for a Thomas–Fermi type variational problem</title><swanseaauthors><author><sid>756c6666c8e58823763c80c15283165e</sid><firstname>DAMIANO</firstname><surname>GRECO</surname><name>DAMIANO GRECO</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2024-11-12</date><abstract>We study existence and qualitative properties of the minimizers for a Thomas–Fermi type energy functional defined by...</abstract><type>Journal Article</type><journal>Nonlinear Analysis</journal><volume>251</volume><journalNumber/><paginationStart>113698</paginationStart><paginationEnd/><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0362-546X</issnPrint><issnElectronic>1873-5215</issnElectronic><keywords>Thomas–Fermi energy, Fractional Laplacian, Riesz potentia, Asymptotic decay</keywords><publishedDay>1</publishedDay><publishedMonth>2</publishedMonth><publishedYear>2025</publishedYear><publishedDate>2025-02-01</publishedDate><doi>10.1016/j.na.2024.113698</doi><url/><notes/><college>COLLEGE NANME</college><CollegeCode>COLLEGE CODE</CollegeCode><institution>Swansea University</institution><apcterm>SU Library paid the OA fee (TA Institutional Deal)</apcterm><funders>This research was funded by the EPSRC Maths DTP 2020 Swansea University, UK (EP/V519996/1).</funders><projectreference/><lastEdited>2025-02-04T12:58:46.3613392</lastEdited><Created>2024-11-12T15:53:05.2187493</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>DAMIANO</firstname><surname>GRECO</surname><order>1</order></author></authors><documents><document><filename>68233__32914__ff44dcbac2a34066893df75e4d003e6c.pdf</filename><originalFilename>68233.VOR.pdf</originalFilename><uploaded>2024-11-12T18:50:16.9308273</uploaded><type>Output</type><contentLength>1981805</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>© 2024 The Author. This is an open access article under the CC BY 4.0 license.</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>http://creativecommons.org/licenses/by/4.0/</licence></document></documents><OutputDurs/></rfc1807> |
spelling |
2025-02-04T12:58:46.3613392 v2 68233 2024-11-12 Optimal decay and regularity for a Thomas–Fermi type variational problem 756c6666c8e58823763c80c15283165e DAMIANO GRECO DAMIANO GRECO true false 2024-11-12 We study existence and qualitative properties of the minimizers for a Thomas–Fermi type energy functional defined by... Journal Article Nonlinear Analysis 251 113698 Elsevier BV 0362-546X 1873-5215 Thomas–Fermi energy, Fractional Laplacian, Riesz potentia, Asymptotic decay 1 2 2025 2025-02-01 10.1016/j.na.2024.113698 COLLEGE NANME COLLEGE CODE Swansea University SU Library paid the OA fee (TA Institutional Deal) This research was funded by the EPSRC Maths DTP 2020 Swansea University, UK (EP/V519996/1). 2025-02-04T12:58:46.3613392 2024-11-12T15:53:05.2187493 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics DAMIANO GRECO 1 68233__32914__ff44dcbac2a34066893df75e4d003e6c.pdf 68233.VOR.pdf 2024-11-12T18:50:16.9308273 Output 1981805 application/pdf Version of Record true © 2024 The Author. This is an open access article under the CC BY 4.0 license. true eng http://creativecommons.org/licenses/by/4.0/ |
title |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
spellingShingle |
Optimal decay and regularity for a Thomas–Fermi type variational problem DAMIANO GRECO |
title_short |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
title_full |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
title_fullStr |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
title_full_unstemmed |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
title_sort |
Optimal decay and regularity for a Thomas–Fermi type variational problem |
author_id_str_mv |
756c6666c8e58823763c80c15283165e |
author_id_fullname_str_mv |
756c6666c8e58823763c80c15283165e_***_DAMIANO GRECO |
author |
DAMIANO GRECO |
author2 |
DAMIANO GRECO |
format |
Journal article |
container_title |
Nonlinear Analysis |
container_volume |
251 |
container_start_page |
113698 |
publishDate |
2025 |
institution |
Swansea University |
issn |
0362-546X 1873-5215 |
doi_str_mv |
10.1016/j.na.2024.113698 |
publisher |
Elsevier BV |
college_str |
Faculty of Science and Engineering |
hierarchytype |
|
hierarchy_top_id |
facultyofscienceandengineering |
hierarchy_top_title |
Faculty of Science and Engineering |
hierarchy_parent_id |
facultyofscienceandengineering |
hierarchy_parent_title |
Faculty of Science and Engineering |
department_str |
School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics |
document_store_str |
1 |
active_str |
0 |
description |
We study existence and qualitative properties of the minimizers for a Thomas–Fermi type energy functional defined by... |
published_date |
2025-02-01T08:14:29Z |
_version_ |
1828636505598328832 |
score |
11.056659 |